# SDR YENA2024021900283

- Difficulty date: February 18, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 01327
- Aircraft time: 85,902 hours, 31,946 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: E21337007
- Part serial: Q12117003074
- Condition: Failed
- Location: Nlg Steering
- Part time: 33,299 hours, 12,364 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#2330, RSW-JFK. (AIRCRAFT DECLARED AN EMERGENCY INTO JFK) 'ABOUT 50 MINS BEFORE LANDING IN JFK RECEIVED AN ECAM WHEEL/NOSEWHEEL STEERRING FAULT. WE TRIED 3 RESETS WHICH DIDNT WORK. QRH PROCEDURES DIDNT WORK CONTACTED MAINTENANCE CONTROL AND TRIED ANOTHER RESET, DIDNT WORK. NOSE WHEEL STERING SWITCH AFTER LANDING TRIED 2 MORE RESETS WHICH DIDNT WORK. I COULD NOT STEER THE PLANE ON THE GROUND WITH THE TILLER; REMOVED AND REPLACED BSCU AMM 32-42-34 NO FAULTS NOTED. STEERING TEST OK.'
